Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Having red lines on hand. What do you suggest?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
A couple weeks ago i got some strange red lines on my hands then they went away. Today i have these but only on my right hand. They dont itch at all. Just wondering what they are.
Posted Thu, 21 Nov 2013 in Skin Hair and Nails
Answered by Dr. Deepak Kishore Kaltari 5 hours later
Brief Answer: The Red line seen is a wheal Detailed Answer: Namasthe Welcome to Healthcare-Magic Greetings of the day Dear XXXX The Red line which you see is a wheal. It occurs due to increased capillary permeability as a form of type 1 hypersensitivity reaction. It can occur even after slight trauma which is insignificant. There is no cause of concern as it is self limiting. If it still persist taking antihistamine like Pheniramine maleate in consultation with your physician will help. Wishing you a healthy life. Take care In case you require any further clarification kindly get back to me. Regards Dr Deepak Kishore Consultant Surgeon
Above answer was peer-reviewed by
Follow-up: Having red lines on hand. What do you suggest? 45 minutes later
Also i passed green stool today. Its the second time ive ever done it. I drank a powerade could that be the cause? Or could it be perhaps be lunch meat that caused it? There was no blood and it was notmal just green. Thanks for the answer to the previous question
Answered by Dr. Deepak Kishore Kaltari 12 minutes later
Brief Answer: Could be sometime related to food allergy. Detailed Answer: Namaste Dear XXXX It could sometime be due to food allergy. There is no cause for worry, as you have no blood or mucous in stools. Take care Regards Dr Deepak
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor